Bupe Suboxone/Buprenorphine Mega Thread v. 19

ObieWan

Bluelighter
Joined
Oct 4, 2015
Messages
155
Location
Dirty Jerz
I haven't tried this, or read the article. My doctor said that some of his patients have tried this. I think that if you have been on the subs for a short period of time this will work as it will naturally taper with the long half life. However if you have been taking them for months/years, then I think that this is futile and you will need a long tapering schedule.
 

DomiEstelle

Greenlighter
Joined
Mar 26, 2019
Messages
1
ohh yea i always get subutex n suboxan mixed up.... you can shot subutex when ever cause they dont have the blocke in em that sends you in WD.... but yea still just break a piece off n let it dissolve under your tounge
omg nooooo. Bupe is what causes PW...NOT naloxone.

i hope no one took this advice if theyre not in withdrawal
 

Painful One

Bluelighter
Joined
Jan 18, 2017
Messages
1,190
I need some help/advise guys-

My doctor is considering a change to buprenorphine from MS Contin.
I'm a chronic pain patient and I have a REM sleep behavior disorder (considered a "precursor" to Parkinson's disease)

I have been researching the Suboxone and they mention it messes with REM sleep by 25% a night in research animals.
Have any of you noticed more problems with sleep and especially dreaming issues with the suboxone?
This REM sleep behavior disorder is similar to living in the Nightmare on Elm Street.
Fucking dreams, dreams, horrible dreams that you act out all the time!

Also, I have to take 1 mg clonazepam (klonopin) a night for "management" of this sleep disorder and it sounds like buprenorphine and clonazepam cannot safely be taken together?

Any help you guys could give me would be appreciated. I'm hoping my doctor just doesn't change my medication.
Things have gotten worse for me the last few months but it is not the pain control that is the problem, it is the sleep disorder that is WAY flared up.

I don't think I can even endure a medication change at this point.
Any advise/ help would be greatly appreciated.
 

Ne0

Bluelighter
Joined
May 24, 2008
Messages
1,079
It does not cross the blood brain barrier and does not have good absorption into the gut. It is an opiate class medication but if you have been using a normal dose and its been out if your system longer than 30 hours you will be fine to take suboxone. It is possible to experience PWD if you have been abusing it and taking a large dose for a while.
That's what i can find from medical studies, still looking for concrete interactions between Naloxone/Bupreneorphine and
loperamide.
It does crosses it. And don't forget that just lately they have found that you're stomach is second brain, so it might also mean that if loperamide do work only in there not crossing over BBB, would explain why it works like any opioid.
 

abbylm23

Greenlighter
Joined
Jan 15, 2011
Messages
32
Location
Texas
I have seen a lot of people saying they inject subs. I had been 24 hours no dope and thought if I shot a sub (2mg) I would feel better. Put me into instant withdrawals worst I have ever had. It was horrible. Not sure if it was the fact I still had opiates on my receptors but after about 30 seconds I knew I had messed up big time. Took all day to recover - don?t shoot subs
 

THCified

Bluelighter
Joined
Jan 7, 2012
Messages
1,242
I am in possession of pure Bupe Liquid (0.3mg/ml), so 3mgs per bottle of which i am just having two - so not very much to say at least... My question is easy: does it make sense to IV myself with a total of 6mgs (everything that‘s left,...obviously!), when i already tried a Single bottle (3mgs/total) with absolutely zero effects to speak of?!?

Thanks...
 

Somaniferum

Bluelighter
Joined
Nov 10, 2016
Messages
115
Location
Insufficient data for meaningful answer.
I know I am probably late, but my 2 cents would be that it depends on what you are trying to achieve. If you are going for a high then obviously no. It seems to me that you have to big of a tolerance to get high from buprenorphine. 3mg IV is around 10mg SL and around 5mg insufflated. If somebody does not get high from 10mg SL buprenorphine than I would not think that he would get high if he took 30mg SL. Maybe more tired/sedated, but not euphoric.

But, if you are trying to get pain relief (which I do not think is the case here) than maybe you would benefit. I have watched some presentation where pain management doctor claims that buprenorphine has no ceiling as far analgesia is concerned. Although it is out of my expertise, I do not believe that, as there are numerous sources that are telling otherwise (and there is tons of talk about "what to do when you are on high dose of buprenorphine and have to have surgery). But there are people saying that they have benefits from high doses of buprenorphine for pain management. I am speaking of doses 4 x 8mg SL buprenorphine and more daily. Somewhere in dose range you mention, but divided throughout the day.

So to summarize, if used for pain then maybe it would make sense to IV 6mg of buprenorphine. :? For the purpose of getting high, if 3mg is providing zero effects than I would say it would be more reasonable (not to mention safe) to wait at least 2 weeks and do the opposite - IV 0.3 mg. But I suppose that your tolerance is too high for that as you upped all the way up to 3mg IV buprenorphine to start with.

Taking large doses, except maybe in the case for pain, can not only make somebody without tolerance to puke for 24 hours, but from what I understand, it is (this is oversimplification of course) turning buprenorphine from agonist to "antagonist", as the buprenorphine blocks effect of norbuprenorphine at the doses you have mentioned.

As old saying goes - bup is a weird drug 🤔 Take a look at this study and decipher it to your best knowledge - Intravenous buprenorphine and norbuprenorphine pharmacokinetics in humans ( https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3663890/ ) , which concludes: "This study evaluated the pharmacokinetics of a range of IV buprenorphine doses clinically relevant to the diversion of SL buprenorphine prescribed for treatment of opioid dependence. Maximum plasma buprenorphine concentrations increased in a linear dose-related manner up to 12 mg IV buprenorphine, then flattened somewhat at 16 mg. These data document that the previously demonstrated ceiling phenomenon for physiological and subjective effects (Umbricht et al., 2004) are most likely due to pharmacodynamic rather than pharmacokinetic adaptations, at least up to 12 mg.".

Weird drug indeed...

Keep safe,
Soma

Edit due to spell correct and replace terms for the better.
 
Last edited:

Serious

Bluelighter
Joined
Jan 17, 2010
Messages
854
Location
NorCal
Okay this might seem like a very dumb question, but... would taking an upper like meth help reduce the blocking effect of bupe, or possibly eliminate the bupe from your system faster? Or is it completely different receptor sites?
 
Top